|International Journal of Applied Information Systems|
|Foundation of Computer Science (FCS), NY, USA|
|Volume 4 - Number 2|
|Year of Publication: 2012|
|Authors: Vipin Kumar, Ankit Verma, Shashank Bharadwaj|
Vipin Kumar, Ankit Verma, Shashank Bharadwaj . Complementary Perfect Domination Number of Regular Graphs. International Journal of Applied Information Systems. 4, 2 ( September 2012), 12-16. DOI=10.5120/ijais12-450615
In this paper authors describe domination number of regular graphs as well as complimentary perfect domination number and induced complimentary perfect domination number, denoted by cpd and iced. Let G(v,e) be a graph with 'n' vertices and 'e' edges then these are denoted by . and . In this paper we describe, How to calculate . and of regular graphs. Authors characterize 2 regular graphs with and 3 regular graphs with and describe an upper limit for number of vertices in d-regular graph. In the end of the paper we characterize all the d-regular graphs with and practical utilization of cpd and ipcd.